Ask an expert
Question

20 Aug 2010

morning after pill
hi. i took a morning after pill about two months ago(JUNE). my periods came the week after and it was very long and heavy. I di not have my periods the follwing month and Its now August and still nothing seems to be happening. could there be something wrong?
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should check a pregnancy test, but the morning after pill can interfere with your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17846 votes
Vote